Mixed problem with integral condition for the hyperbolic equation

Abstract


In this paper we consider a nonlocal problem with integral condition of the first kind. Existence and uniqueness of a solution of this problem are proved. The proof is based on a priori estimates and auxiliary problem method.

About the authors

Natali D Golubeva

Samara State Technical University

Email: depcy@yandex.ru
(к.ф.-м.н., доц.), доцент, каф. высшей математики и прикладной информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Пулькина Л. С. Нелокальная задача с интегральными условиями для гиперболического уравнения // Дифференц. уравн., 2004. Т. 40, № 7. С. 887-892.
  2. Пулькина Л. С. Нелокальные задачи с интегральными условиями для одномерного волнового уравнения // Доклады Адыгской (Черкесской) международной академии наук, 2010. Т. 12, № 2. С. 52-58.
  3. Кожанов А. И., Пулькина Л. С. О разрешимости некоторых граничных задач со смещением для линейных гиперболических уравнений // Математический журнал (Казахстан), 2009. Т. 9, № 2. С. 78-92.
  4. Ладыженска О. А. Краевые задачи математической физики. М.: Наука, 1973. 407 с.
  5. Garding L. Cauchy's problem for hyperbolic equations. Helsinki: Mercators Tryckeri, 1958.
  6. Треногин В. А. Функциональный анализ. М.: Физматлит, 2002. 484 с.

Statistics

Views

Abstract - 10

PDF (Russian) - 3

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies